# SDR REXA2020020520171

- Difficulty date: January 22, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 30,517 hours, 28,451 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387799
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SEAT TRACK AT FS 559+80 RBL 27 IS CORRODED
REMOVED AND REPLACED CARGO FLOOR SEAT TRACK P/N 601R38779-9 AT  FS 559+80 & RBL 27 IAW CRJ 200 AMM 53-01-11-400-802. REMOVED TAPE. WVAC STAMP EMP# 711 MTC
